| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Volume 42S Number 1
Earlier issues
Volume 39 Number 2 Volume 39S Number 1 Volume 39 Number 3

previous article next article 1

Research articles

ScienceAsia 39S(2013): 11-15 |doi: 10.2306/scienceasia1513-1874.2013.39S.011


A class of quasi-quintic trigonometric Bézier curve with two shape parameters


Uzma Bashira,*, Muhammad Abbasa, Mohd Nain Hj Awangb, Jamaludin Md. Alia

 
ABSTRACT:     In this paper, a class of quasi-quintic trigonometric Bézier curve with two shape parameters, based on newly constructed trigonometric basis functions, is presented. The new basis functions share the properties with Bernstein basis functions, so the generated curves inherit many properties of traditional Bézier curves. The presence of shape parameters provides a local control on the shape of the curve which enables the designer to control the curve more than the ordinary Bézier curve.

Download PDF

0 Download 32 View


a School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Penang, Malaysia
b School of Distance Education, Universiti Sains Malaysia, 11800 Penang,Malaysia

* Corresponding author, E-mail: missheikh92@gmail.com

Received 7 Jan 2013, Accepted 5 Apr 2013